# SDR UIEA200400068

- Difficulty date: April 22, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N536MC
- Make and model: Boeing 747228F
- Aircraft serial: 21576
- Engine: Ge CF650E2
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 9790181
- Condition: Inoperative
- Location: Nr 3 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AZ9051 PVG/HKG NR 3 ENG BLEED OVERHEAT LIGHT CAME ON DURING TAKEOFF. FOLLOWED CHECKLIST IAW 3.36.5, NR 3 THRUST LEVER BACK TO IDLE LIGHT WILL EXTINGUISH.  BUT LIGHT WILL COME BACK ON IF PUSH THRUST LEVER FORWARD MORE THAN 70 PERCENT N1.  NR 3 THRUST LEVER USED IN IDLE FOR REMAINING OF FLIGHT.  NR 3 ENGINE PNEUMATIC DUCT LEAK CHECK CARRIED OUT, NIL LEAKS.  FAN AIR MODULATING VALVE SENSE LINES LEAK CHECK NIL.  FAN AIR MODULATING VALVE REPLACED IAW AMM.  TEMPERATURE SENSOR BODY AND PLUG CLEANED.  HIGH POWER RUN CARRIED OUT ALL NORMAL.  DUMPED 30.0 KG FULE TO MEET MAX LANDING WEIGHT.
